# SDR 98ZZZX1218

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 2121 · Air Distribution Fan
- Part: Switch
- Condition: Corroded
- Location: Avionics Fan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AVIONIC FAN PRESSURE SWITCH CORRODED.  REMOVED AND REPLACED AVI-FAN PRESS SWITCH IAW BAE146 MM.  GEN W/C FOR OPS CHECK.  REF:  W/C NR 1061.
